# SDR USAASA02030

- Difficulty date: March 24, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FORWARD AIRCRAFT EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LEFT FORWARD EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED OK.  (M)
